# SDR VTZA96105

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorque
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6355 - IAD-TYS - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE TORQUE WENT TO 109 PERCENT ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED INSPECTIONS AND ENGINE RUNS, BUT COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
